# SDR SIMA201809076002

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 33,495 hours, 28,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY AISLE CEILING PANEL EMERGENCY EXIT SIGN INOP. FOUND CONNECTOR P8525 DISCONNECTED AND BAGGED. REMOVED BAG AND INSTALLED CONNECTOR TO GALLEY AISLE CEILING PANEL EMERGENCY LIGHT, OPC GOOD IAW AMM 33-50-00.
